A Note on Boolos' Proof of the Incompleteness Theorem

Mathematical Logic Quarterly 40 (4):528-532 (1994)

Abstract
We give a proof of Gödel's first incompleteness theorem based on Berry's paradox, and from it we also derive the second incompleteness theorem model-theoretically
Keywords Gödel's incompleteness theorems  Berry's paradox
Categories (categorize this paper)
DOI 10.1002/malq.19940400409
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,044
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Incompleteness Theorems.Craig Smorynski - 1977 - In Jon Barwise (ed.), Handbook of Mathematical Logic. North-Holland. pp. 821 -- 865.

Add more references

Citations of this work BETA

The Incompleteness Theorems After 70 Years.Henryk Kotlarski - 2004 - Annals of Pure and Applied Logic 126 (1-3):125-138.
Heterologicality and Incompleteness.Cezary Cieśliński - 2002 - Mathematical Logic Quarterly 48 (1):105-110.
Liar-Type Paradoxes and the Incompleteness Phenomena.Makoto Kikuchi & Taishi Kurahashi - 2016 - Journal of Philosophical Logic 45 (4):381-398.

View all 6 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-03

Total views
40 ( #206,867 of 2,260,175 )

Recent downloads (6 months)
4 ( #400,948 of 2,260,175 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature